Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Cecek

Member
  • Total Reviews

    0
  • Content Count

    34
  • Joined

  • Last visited

Community Reputation

6 Neutral

About Cecek

  • Rank
    Junior Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Did try exercising ? I know it doesn't sound lik a possible thing since your have pain but exercising most probably will turn things around! 1- its a stress reliever 2- I am on roaccutane right now and I noticed that when I constantly exercise I have less joint/muscle pain than when I don't... I stopped exercising for a month and after that month pain kicked in, joint pain and muscle pain.... my body felt like wood, like its stiff and when I move my joints make cracking noises like I haven't
  2. My heels hurt when I walk since I upped my does to 60mg, but nothing unbearable ... I noticed that joints and muscles pain tripled after upping my does, but I am back on lower does again thankfully
  3. As eternalrocket said, stick to it and finish the whole coarse. you have nothing to lose... acne scares will be treated after the course I guess and your skin will look much better after also... just hold on your almost there.. I would also advise you not to use any type of oils or oil containing products, it could be the cause of the break outs maybe
  4. 70 mg is obviously too much for your body! I really don't understand why derms put people on such doses :\ why take 70mg when you can take lower does? your derm might take you off of the med for few days and then put u back on with a lower dose. I also have my cholesterol level higher than it should be so my derm lowered my does from 60 mg to 20mg for few days and then I will go back to 40 mg. Even though you cleared up it doesn't mean you should stop as eternalrocket said you should take t
  5. it all depends on ur skin and acne type. I am on roaccutane and my purging wasn't major...
  6. this happened to me and it still is. I rub my nose gently enough with a cloth to remove them, blackheads will keep coming out so either leave it to come out on its on or rub it gently with something that isn't rough. And, the first month my skin got clear and I was happy because I though I wont get the initial breakout... but I did . just a friendly warning
  7. Things get worse before it becomes better! don't stop Accutane just give a shot.. watch inspirational videos on youtube to keep you going those acnes u have might be the last you'll ever see so just hold on and let Accutane do its magic. some people got better after the third or fourth month. I am also almost in my 2nd months and on 60 mg and I am not clear yet, I my face also is very red (but its an Accutane side effect). as for the dryness, try to apply as much moisturizer as possibl
  8. Could ask what ointment your derm recommended for scarring? I'm on month three and my breakouts have stopped but am left with very noticeable red marks! Thanks ☺️☺️ actually its a gel called contractubex
  9. Cecek

    Week five !

    i cant believe its week five already ! my face looks good, its not very dry and I am getting few new acne here and there nothing major.. I am doing almost exactly like last week the only diff is the eczema is spreading a little but the ointment is solving this problem. Yesterday I upped the does to 60mg, so this week the side effect should be more intense I guess ..
  10. oh wow I didn't know almonds helps with hyperpigmentation , what a coincidence I just finished eating my almonds ! Thanks for the tips and support I hope u get great skin soon too
  11. Sounds to me ur not moisturizing enough maybe? I would advise u to keep moisturizing ur skin, keep apply face creams every few hours, and drink PLENTY of water At first I used to personally apply cream on my face every hour or two (after going back home from work at around 4). My routine when I get back home is as follow: -As soon as i arrive home i remove my makeup with my Garnier micellar water, its gentle for removing makeup. -I then wash my face with my Bioderma sensibio
  12. check with ur derm, but it will probably go away with time
  13. i might switch to 60 by the end of this week (it depends on my lab results) but I worried that my skin will get too dry..
  14. Did you notice any increase in the side effects when u switched to 60?
  15. So I am done with the first month ! I am so happy that I am doing so great so far, my initial break outs weren't that bad it was very minor.. My black heads are almost all gone my side effects are disappearing slowly.. right now I have very minimal side effects, here's a list of what I had and how I am doing right now: Lips dryness is very minimal and controllable, ofc I have to contently apply lip balm. Almost no face dryness, my face feels very moisturized as I am applying a lot of fa
×